MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE ¿ULTRA¿, 4 MM, 30°, WITH TROCAR TUBE CONNECTOR; WA4KA430

OLYMPUS WINTER & IBE GMBH TELESCOPE ¿ULTRA¿, 4 MM, 30°, WITH TROCAR TUBE CONNECTOR; WA4KA430
Model Number WA4KA430
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the rigid arthroscope exhibited breakage fiber by distal end.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint is cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE ¿ULTRA¿, 4 MM, 30°, WITH TROCAR TUBE CONNECTOR
Common Device Name
WA4KA430
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23840441
Report Number9610773-2025-08345
Device Sequence Number21225350
Product Code HRX
UDI-Device Identifier04042761083010
UDI-Public04042761083010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160249
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA4KA430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown